Zygomatic fractures - Reduction with the T-Bar screw

Kreutziger, K. L. and Kreutziger, K. L. (1992) Zygomatic fractures - Reduction with the T-Bar screw. Southern Medical Journal, 85 12: 1193-1202. doi:10.1097/00007611-199212000-00011


Author Kreutziger, K. L.
Kreutziger, K. L.
Title Zygomatic fractures - Reduction with the T-Bar screw
Journal name Southern Medical Journal   Check publisher's open access policy
ISSN 0038-4348
Publication date 1992-12
Sub-type Article (original research)
DOI 10.1097/00007611-199212000-00011
Volume 85
Issue 12
Start page 1193
End page 1202
Total pages 10
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 15 Jun 2011, 14:24:47 EST by System User on behalf of School of Medicine